# SDR AALA201705229039

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 63,601 hours, 22,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR EMERGENCY EVACUATION SLIDE COVER IS LOOSE ON THE LOWER RIGHT SIDE.  SECURED COVER IAW AMM 52-11-02.  OPERATIONAL CHECK GOOD.
